Facebook Pixel

18 day menstrual bleeding

By August 25, 2010 - 2:10pm
Rate This

I am 23 and have been using Mirena. I haven't had any issues with it other than excessive bleeding (for about 5 weeks) in the beginning, and irregular periods. This month, I have been on my period for 18 days and counting. With severe cramps, severe mood swings, depression, anxiety, back pain, and fatigue. What could it be, and what should I do?

Add a Comment1 Comments

HERWriter Guide

AWilliams387 - This is abnormal, and you should contact your gynecologist for information and to determine whether you need to be seen. It's not possible to diagnose your condition via this website, but we can tell you that the symptoms you're describing warrant medical attention. Will you let us know what you learn? We wish you well and hope you're feeling better soon. Pat

August 25, 2010 - 5:12pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Dysmenorrhea Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!